You are here:

Mathematics for Math-Haters

IJMEST Volume 8, Number 1, ISSN 0020-739X


Reasons are cited for including a course in mathematics for liberal arts majors. Objectives of the course and course content are discussed. (DT)


Siu, M.K. (1977). Mathematics for Math-Haters. International Journal of Mathematical Education in Science and Technology, 8(1), 17-21. Retrieved November 20, 2019 from .

This record was imported from ERIC on December 2, 2015. [Original Record]

ERIC is sponsored by the Institute of Education Sciences (IES) of the U.S. Department of Education.

Copyright for this record is held by the content creator. For more details see ERIC's copyright policy.